# SDR DHL97724005

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indicator
- Part number: 18129932
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, DURING FLAP RETRACTION, OUTBOARD FLAPS STAYED AT 15 DEG WHEN 5 DEG WAS SELECTED.  ACCOMPLISHED ALTERNATE PROCEDURE, RESET CBS, RECYCLED FLAPS, WITH NO RESULTS.  ON LANDING THE OUTBOARD FLAPS EXTENDED TO 30 DEG.  REMOVED AND REPLACED FLAP INDICATOR PER MM 27-50.
